# SDR AALA20070873

- Difficulty date: May 17, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N612AA
- Make and model: Boeing 757223
- Aircraft serial: 24488
- Engine: Rroyce RB211535*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Right Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT T688/17MAY - RIGHT ENGINE VIBRATION AND COMPRESSOR STALL DURING CLIMB.  ENGINE GAS TEMPERATURE PEAK 1018.  ENGINE SHUT DOWN BY CREW IN FLIGHT.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION.  REPLACED RIGHT ENGINE ON 18 MAY AT DFW.
